I noticed that most of my customers are concerned about the various quality aspects of GR, the method of use, dosage and supplier selection. No doubt, all these factors are important. However, more important is the question of potentially dangerous side effects that can occur with regular use of GR. One of the most dangerous side effects - is stress for the pancreas with the suppression of its functions for the regulation of glucose blood levels.
How you can check if taking GR is dangerous for you?
You definitely need to consider several key indicators :
First is The level of glucose in blood.
Second is the level of glycated hemoglobin.
Third is the result of glucose tolerance test.
1st indicator “The level of glucose in blood”. The analysis is made in the morning on an empty stomach, without excessive fluid take prior. The excess of the reference value should at least show you the need to check this value once again or several times to find out how stable your glucose level goes beyond the upper limit. If this is the result, it is necessary to make a second analysis on the level of glycated hemoglobin.
2nd indicator “The level of glycated hemoglobin”. The analysis is made in the morning on an empty stomach, without excessive fluid take prior. The stable excess of a second indicator is a very alarming symptom !
You are in a zone of additional risk, because the combination of increased values of indicators 1 and 2 shows that you are likely to have the following problems : insulin resistance, pre-diabetes, diabetes type 2 non-insulin dependent diabetes or type 1 insulin-dependent.
If your test results on 1-st and-2-nd indicators show sustained excess, it makes sense to make a glucose tolerance test. This is a simple procedure, but it takes time. The point is, it allows you to determine the effectiveness of the functioning of your pancreas in dynamic, rather than single analysis at one moment. At the end of the test, you can get the glucose utilization time ( taken preoral at the beginning of the test), which will show how well your body works with the carbohydrate component of the diet.
Let's suppose, that one of the test shows excess. What should you do in such situation?
First steps for the relief of the situation:
start to use of METFORMIN (SIOFOR-850 or SIOFOR-1000) with 1700 - 2000 mg dialy for the fast disposal of excess glucose and increase of tissue sensitivity to its assimilation.
Important ! DON'T USE on your own such medicine as SULFONYLUREAS and INSULIN medicine without prior medical consultations. it can cause irreparable damage to you and make you disabled, or get you into a comatose state. Don’t experiment with such dangerous medicine if you don’t have experience with taking insulin and hypoglycemia edema.
To sum up:
Excuse me for such short summary on these serious and difficult questions, but this subject is to big for one article.
I certainly hope, that my “first aid” package on these questions will be useful for someone. And, of course, you need to get professional advice from a physician-endocrinologist.